First off, I'm sorry you're struggling... cystic acne is extremely painful. Are you male or female? You are only 17 so there is a chance that your hormones will level out on their own — if you don't mess with them too much.
You are taking a lot of supplements all at once and in a short period of time. Because of this, you will have no way of knowing what specifically is effective. You will also not know if one of the supplements is aggravating it/making it worse. I feel like a broken record on these forums, but I will say it again: please consider only starting one thing at a time and then giving that one supplement/med enough time to work before adding another or switching to something else.
Not to argue with you, but I doubt you are seeing any real effects in only two weeks with the other supplements. It's possible that if you are female you are in a different part of your cycle when your hormones are more balanced than two weeks prior. It's also possible that you are finally seeing the effects of the Clearzine since it has been the appropriate amount of time. I tell everyone on here to give hormonal supplements at least 3-4 months minimum to show results. It's only been about that long with Clearzine, so maybe you are seeing results now.
About your other supplements — I would lay off a lot of them. I suggest this because though several of those work for some people, they also have made others break out. Evening Primrose oil and probiotics, more specifically. I also want to mention that there is a chance that the formula in Clearzine could be making it worse and better at the same time... some people break out from biotin, for example.
That being said, If there was one supplement that I would suggest trying it would be vitamin D. Vitamin D is essential and helps with hormones, though most people don't get enough even with sun exposure. Taking it isn't as extreme as some hormonal treatments and has cleared some people alone.
I hope that helps. Like I said, you're still young so it's important to not freak out and take too many supplements, etc. because you could be doing more harm than good. Good luck! (: